# SDR HEEA087381

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 407070620218
- Condition: Broken
- Location: Door Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR TRIM PANEL BROKEN.
